Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've been gradually coming off my medication this week. More specifically it is citalopram (anti-depressants). I have recently felt quite down and a bit irritable at times. I was wondering how long this would last for?
    • TSR Support Team
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    Clearing and Applications Advisor
    Hiya,

    It depends on how long it takes for the medication to get out of your system, really, and I am not sure how long citalopram takes.
    Offline

    21
    ReputationRep:
    So how long have you been feeling this way for?
    It sounds as though your post rests on the assumption that how you feel is caused by coming off citalopram. I'm a little confused.
    Remember that how you're feeling can be influenced by numerous things in your life and not just anything related to medication you're on. It's worth having a think about how long you've been feeling this way and what may be causing it.
    Either way, it's best to bring this up with your doctor and you can have a discussion with them.
    Offline

    20
    ReputationRep:
    You need to be careful when withdrawing from psychotropic medications. It's best done with the assistance of a doctor.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 1, 1970
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.